MathSciNet Relay Station
MathSciNet bibliographic data
MR2763157 (2011k:34146) 34K10 (34K45 45J05)
Zhang, Lihong Boundary value problem for first order impulsive functional integro-differential equations. J. Comput. Appl. Math. 235 (2011), no. 8, 2442–2450.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement